# SDR SWAA032265

- Difficulty date: October 15, 2003
- Submitted: October 27, 2003
- Operation: Air carrier
- Aircraft: N508SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24185
- Aircraft time: 42,456 hours, 42,193 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31591
- Part serial: 1300
- Condition: Unserviceable
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON, FOUND L1 DOOR EVACUATION SLIDE PRESS IND LOW.  REMOVED AND REPLACED SLIDE ASSY PER MM.
